# SDR F06034

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 11,114 hours, 10,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6115 MIA.  THE CREW REPORTED A CABIN EXIT SIGN WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED THE EXIT SIGN.
